# SDR DALA2024032503753

- Difficulty date: March 22, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 85,784 hours, 39,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Broken
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 DOOR 2L GUST LOCK RING BROKEN. CORRECTIVE ACITON: REPLACED GUST LOCK PER B757 AMM 52-11 GND CKS OK. (4419432)
